Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-27-2009, 06:16 PM
rosejewel rosejewel is offline
Junior Member
 
Join Date: Aug 2009
Posts: 3
Default Has anyone gotten better from Side Effects?

Hello,
I was just curious you all have had adverse reactions to Avelox, has anyone gotten better? Did the symptoms go away? How long did it take? Please reply here or email me at amethyst2766@hotmail.com
Thanks
Reply With Quote
  #2  
Old 08-02-2011, 06:33 AM
Dion-Isis Dion-Isis is offline
Junior Member
 
Join Date: Aug 2011
Posts: 1
Question It stopped my hot flashes while I was taking it!

Hi Everyone,
I logged in to see if anyone else had experienced the odd but rather nice side effect I had with Avelox. I am a woman of a certain age and have been experiencing mild hot flashes. When I started Avelox for my sinus infection, my hot flashes stopped! I did not have a single hot flash while taking it! Now that I've been off it a few days, the hot flashes are coming back. I cannot find anything in the literature that would account for this.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:54 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.